# SDR 2006FA0000335

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: General aviation
- Engine: Pwa PT6A27
- Engine time: 11,155 hours, 11,641 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sleeve
- Part number: 3013132
- Part serial: SS31481
- Condition: Shifted
- Location: Engine
- Component: Reduction Gearb, Pwa, PT6A27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR ATTEMPTED TO ROTATE THE PROPELLER DURING A PREFLIGHT CHECK AND NOTED PROP SHAFT LOOSENESS AND DRAG. THE ENGINE WAS REMOVED FOR REPAIR. EXAMINATION OF THE 2ND STAGE CARRIER IN THE RGB REVEALED THAT THE SLEEVE USED TO REPAIR THE NR 5 BEARING JOURNAL HAD SHIFTED OFF OF THE JOURNAL. THERE WAS NO COLLATERAL DAMAGE DUE TO SLEEVE SHIFT.
